MathSciNet Relay Station
MathSciNet bibliographic data
MR1984295 33C10 (33F05)
Butler, Ronald W.; Wood, Andrew T. A. Laplace approximation for Bessel functions of matrix argument. J. Comput. Appl. Math. 155 (2003), no. 2, 359–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement